Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jm123

Is my derm weird or something?

My derm ahs been good to me, he answers all my questions well and when I needed to see him when I didnt have an appointment, he made time. But....

I goty a reaction to the drug and my face went REALLY red so I gave him a call and he said to use vaseline as a moisturiser, so thats fine, I did.

Then i had an appointment about 3 days later and he asked how I was moisturising, and I said I was using vaseline and he said. "Oh, thats probably too thick for your skin, dont use that, use cetaphil instead".

is that weird?

Share this post


Link to post
Share on other sites

Um no. He would have lots of patients and probably just forgot he spoke to you. The vaseline would have just been a temporary thing to counteract the bad reaction you had.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×